Medication for autoimmune hepatitis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jerry1
Regular Member


Date Joined Mar 2007
Total Posts : 458
   Posted 4/9/2007 2:37 PM (GMT -7)   
 
 
Hi Everyone,
 
I had some questions on my medications and I thought before I called my doctor I would ask the experts.  The results of my liver biopsy from Miami showed Chronic hepatitis with servere inflammatory activity (grade 4) and mild portal fibrosis (Stage 2) finding were compatatible with autoimmune hepatitis and superimpsed drug effect from Lipair.  It also said I probably had underlying disease so the drug triggered the current situation.  Is it possible to have live disease and not have elevated ASTs and ALTs I have been having them checked for years and nothing ever showed up until August?
 
The medication is prednsione and Imuran I started with 30mg of prednisone and 50mg of Imuran last week and everything was ok hard time sleeping but nothing else.  Today I lowered the prednsione to 20mg with the Imuran and have pain in my liver on the right side and a burning like heartburn.  I did have some wine yesterday for Easter which I know was not smart but the doctor told me they are really not sure if alcohol affects the liver with autoimmune hepatitis but did not recommend drinking.  I also have only been on the prednsione 1 week and already putting on weight and getting the round face back.  Has anyone successfully just taken the Imuran without prednsione?  I do not go for another blood test until next Monday and leaving for Texas on Wednesday not sure if I should call the doctor or is this just normal.
 
Jerry1  

frustrated_n_wv
Regular Member


Date Joined Aug 2006
Total Posts : 469
   Posted 4/11/2007 3:30 AM (GMT -7)   
Jerry

I think it is always a good idea to call your doctor when you have any questions. I still take prednisone and urso but was unable to tolerate the imuran. I too sometimes have that pain you described under my ribs but have no idea what it is associated with. It doesn't seem to be anything that I have eaten or connected to the medication. I can only speak for me but sometimes I think I feel worse and have more pain in all kinds of areas when I am more stressed.
Please call the doc if you are concerned.

Lucy

Florida
New Member


Date Joined Nov 2006
Total Posts : 3
   Posted 5/7/2007 12:09 PM (GMT -7)   
Jerry
 
I have taken just Imuran for almost 3 years.   I started on only prednisone and then slowly decreased when I started Imuran.  Hopefully by now you have called your doctor with your concerns.  Lucy is correct - stress can cause ALOT of different problems, I have the same pain you guys mentioned and also extreme fatigue and nausea when I get stressed.  GOOD LUCK and make every day count.
 
Jamie :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 5:06 PM (GMT -7)
There are a total of 2,732,302 posts in 301,007 threads.
View Active Threads


Who's Online
This forum has 151169 registered members. Please welcome our newest member, Zags.
291 Guest(s), 9 Registered Member(s) are currently online.  Details
super20dan, Girlie, getting by, Todd1963, RanMan, DennisinNY, Duffykani, Mustard Seed, SueCAll


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer